Non Hodgkins Lymphoma

Posted by nana36 @nana36, Jun 7, 2012

I was diagnosed with B Cell NHL in February and began CHOP R Chemo. I just had my 6th treatment. I also take prednisone. I am very anxious. I have chemo brain and often can’t remember and get my words in order when telling something. I am also concerned about recent weight gain and constant hunger. My eyesight has also deteriorated and now I find it quite difficult to read smaller print. I am having further tests CT Scan and bone marrow biopsy so decide if I need 2 more Chemo. I also have an appointment with a radiation oncologist to set up radiation for my spinal column. Has anyone had radiation? I also can’t sleep much and have a lot of difficulty with regularity.

Liked by China

pray 4 u.

@china

I am sorry that you are having such a time with your health problems. Just to let you know that your’e in my thoughts. Here anytime if you just need to talk Piglit

Hi nana36. I was diagnosed with NHL in October of 2008. It was also B Cell and was treated with R Chop and radiation along with prednisone. Maybe your doctor didn’t inform you but the reason you are having so much hunger is due to the prednisone. Considering it is a sterioid it caused hunger and also created fat deposits in my face (( needless to add my head look somewhat swollen near the end of my treatment)). However it seemed to aid in the treatment. I had several complications during my treatment. In November I got shingles, which is a viral infection. It was horrible and since my body was so weak it damaged a nerve that runs on my left arm. When I first noticed the rash I went to the my doctor and she started me on antibiotics asap but it was too late. It ran its course and till this day I suffer from nerve pain. ( all cases are different, mines was just simply bad) I continued on the chemo untill the middle of January. This is when things took a turn for the worse. I was having rapid heart beat, I went to my doctor and she told me I had a fever. I was hospitalized because as a patient going through chemo a fever is not a good thing. This is when my whole ordeal began. I will make it short and if you have questions feel free to ask. I was diagnosed with PCP, my lungs weren’t working , therefore , I was put on a ventilator. I was under this coma like stage for like 7 days. Thanks to God my body was soon able to breath on it’s own. But it was a horrible experience bc I had to sign off and give the hospital permission to put me under without knowing when I would see my kids again. 🙁
After the ventilator, I had to start from zero. I had lost all strength. I was sent to a rehab hosptial and came home on oxygen and had a nurse visit me weekly.

I can not say I did this alone. Jesus and my family helped me through this ordeal.
This December will mark 4 years cancer free. I love the Lord.
I am here for you if you need to talk.

Hi nana..i thank God for perfect healing..i was diagnosed with Hodgkin lymphoma..i jst finiished thw 6th chemo treatment..but im still experiencing a swollen face,full neck and all..please how do i cope with that?.want to go bk to my normal sef

@anonydora I see you are new to Mayo Connect. Welcome I think this is an old feed? There are several of us on here with all kinds of Lymphoma. I have Follicular Lymphoma and am a Patient Mentor with Mayo Clinic Connect. I am inviting @colleenyoung to the conversation as see may also have input about this too.

I looked to see what I could find on chemo and swelling. First have you pointed this out to your Dr? He or she should be aware of your swelling. Have you discussed your swollen face with him or her? Please do that.

I have done some quick searches on chemo and swelling. It looks like from what I am reading, that chemo does cause some swelling. From what I am reading it can takes several weeks to go down. Have you been drinking lots of water? Drinking water helps you with dehydration I would imagine that happens with that treatment? Having salty foods during treatments would also increase your risk of swelling. But please call your Dr and and discuss this with him.

Here is solution tips from Chemocares in case you have not seen this on the internet site?.

http://chemocare.com/chemotherapy/side-effects/swelling.aspx

If you do not mind would you post what your Dr says. This would be helpful for others going through the same.
Thank you for posting here, and if we can all be of help, please post again.
Jackie

@anonydora

Hi nana..i thank God for perfect healing..i was diagnosed with Hodgkin lymphoma..i jst finiished thw 6th chemo treatment..but im still experiencing a swollen face,full neck and all..please how do i cope with that?.want to go bk to my normal sef

Jump to this post

Hi. Are you still oncortisone ? I
only. took cortisone after each chemo. The side

@anonydora

Hi nana..i thank God for perfect healing..i was diagnosed with Hodgkin lymphoma..i jst finiished thw 6th chemo treatment..but im still experiencing a swollen face,full neck and all..please how do i cope with that?.want to go bk to my normal sef

Jump to this post

The side effects suck. Talk with your doc and they can help you.

@travelgirl

@anonydora I see you are new to Mayo Connect. Welcome I think this is an old feed? There are several of us on here with all kinds of Lymphoma. I have Follicular Lymphoma and am a Patient Mentor with Mayo Clinic Connect. I am inviting @colleenyoung to the conversation as see may also have input about this too.

I looked to see what I could find on chemo and swelling. First have you pointed this out to your Dr? He or she should be aware of your swelling. Have you discussed your swollen face with him or her? Please do that.

I have done some quick searches on chemo and swelling. It looks like from what I am reading, that chemo does cause some swelling. From what I am reading it can takes several weeks to go down. Have you been drinking lots of water? Drinking water helps you with dehydration I would imagine that happens with that treatment? Having salty foods during treatments would also increase your risk of swelling. But please call your Dr and and discuss this with him.

Here is solution tips from Chemocares in case you have not seen this on the internet site?.

http://chemocare.com/chemotherapy/side-effects/swelling.aspx

If you do not mind would you post what your Dr says. This would be helpful for others going through the same.
Thank you for posting here, and if we can all be of help, please post again.
Jackie

Jump to this post

@anonydora, as Jackie mentioned, there is a more recent thread on Lymphoma you may want to also read through and join where you feel comfortable. You can find that conversation here, https://connect.mayoclinic.org/discussion/non-hodgkins-lymphoma-2c0eb7/.

Thanks alot..i appreciate

Please login or register to post a reply.